10-29-07, 01:19 PM
I've just been prescribed a new medication called Zyprexa. I've been prescribed this medication for the sensery issues related to my Asperger's Disorder.
I'll be taking 2.5mg this week. I see the doctor next on Friday.
10-29-07, 01:23 PM
I hope it works out for you Andy, keep us posted...
Keep an eye on your weight with Zyprexa. It can cause weight gain in some. I have not taken it myself, but many of my clients did and some, not all, but some gain significant weight.
10-29-07, 06:39 PM
Well I'm very active anyway so I may one of those few who maintain it.
This Drug I hat it causes sever weight gain no matter how active you are. Also this drug can affect your eyesight. Becareful. This Drug should only be used if you are unrested at night and having trouble sleeping. Do further research regarding Asperger's. lilly was sued due to ill informing the true side effects of Zyprexa. My opinion and from experience keep away from it.
10-30-07, 01:36 PM
I probably won't be taking it past tomorrow. It makes me very tired. I told the doctor about my side effects (drowsyness, chest pains), but he wants to give it another night before we do anything. He tells me if I still have these problems, he will take me off Zyprexa.
10-31-07, 03:36 PM
I'm going off of this one. Having to many side effects (drowsiness, feelings of heart attacks, very mild tics, don't feel right)... Doc told me to stop taking Zyprexa and will see me Friday to see what med to attempt next. I'm hoping for Abilify because I read it has a lower risk for drowsiness.